Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 1, NWS Lubbock, TX

May 4, 2015Terry County, Texas

NWS Lubbock, TX issued this flash flood warning at May 4, 2015, 7:26 PM CDT for Terry County, Texas. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2015, 7:26 PM CDT (00:26 UTC)
Expired
May 4, 2015, 11:30 PM CDT
In force
4 hr
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Flood severity
None

County Terry County, TX

The radar

The Lubbock radar (KLBB), 92 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 9:05 PM CDTFLOOD5 Sw Wellman, TXHIGHWAY 62 CLOSED NORTHEAST OF SEAGRAVES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.4 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2015-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 544 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2015-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
544 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1484 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

787 
WGUS54 KLUB 050026
FFWLUB
TXC445-050230-
/O.NEW.KLUB.FF.W.0001.150505T0026Z-150505T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
726 PM CDT MON MAY 4 2015

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN TERRY COUNTY IN NORTHWESTERN TEXAS...

* UNTIL 930 PM CDT
    
* AT 723 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO SIX INCHES OF RAIN HAS 
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WELLMAN.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED IN THE 
WARNED AREA OVER THE NEXT FEW HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3312 10259 3318 10239 3296 10244 3296 10259

$$
3 follow-up statements
569 
WGUS54 KLUB 050210
FFWLUB
TXC445-050430-
/O.EXT.KLUB.FF.W.0001.000000T0000Z-150505T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
910 PM CDT MON MAY 4 2015

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN TERRY COUNTY IN NORTHWESTERN TEXAS...

* UNTIL 1130 PM CDT
    
* AT 904 PM CDT...DOPPLER RADAR INDICATED NEW THUNDERSTORMS MOVING 
  INTO THE AREA BETWEEN SEAGRAVES AND BROWNFIELD.  THIS AREA HAD 
  EXTREMELY HEAVY RAIN EARLIER IN THE EVENING WITH RADAR ESTIMATES 
  SHOWING 5 TO 7 INCHES BETWEEN WELLMAN AND SEAGRAVES.  AN 
  ADDITIONAL 1 TO 3 INCHES OF RAIN IS LIKELY THROUGH 1130 PM.  U.S. 
  HIGHWAY 82 WAS CLOSED BETWEEN BROWNFIELD AND SEAGRAVES. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WELLMAN.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3312 10259 3318 10239 3296 10244 3296 10259

$$

JWL
215 
WGUS74 KLUB 050325
FFSLUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1025 PM CDT MON MAY 4 2015

TXC445-050430-
/O.CON.KLUB.FF.W.0001.000000T0000Z-150505T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TERRY TX-
1025 PM CDT MON MAY 4 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
SOUTHWESTERN TERRY COUNTY...

AT 1017 PM CDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS 
PRODUCING MODERATE TO HEAVY RAIN ACROSS THE WARNED AREA...WITH EVEN 
HEAVIER RAIN TO IN GAINES COUNTY TO THE SOUTH.  HIGHWAY 82 REMAINS 
CLOSED BETWEEN BROWNFIELD AND SEAGRAVES AND SHELTERS HAD BEEN OPENED 
FOR STRANDED MOTORISTS.   
 
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WELLMAN HIGHWAY 82 AND NUMEROUS FARM TO MARKET ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. MANY ROADS WHERE OPEN WILL BE COVERED WITH MUD 
AND WATER.  

&&

LAT...LON 3312 10259 3318 10239 3296 10244 3296 10259

$$

JWL
797 
WGUS74 KLUB 050417
FFSLUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1117 PM CDT MON MAY 4 2015

TXC445-050430-
/O.CON.KLUB.FF.W.0001.000000T0000Z-150505T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TERRY TX-
1117 PM CDT MON MAY 4 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
SOUTHWESTERN TERRY COUNTY...

AT 1114 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA. 4 TO 7 
INCHES OF RAIN HAVE FALLEN. AND ADDITIONAL RAINFALL IS POSSIBLE 
OVERNIGHT.  THIS FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 
1130 PM AND WILL BE REPLACED WITH A LARGER AREAL FLOOD WARNING.  US 
HIGHWAY 82 IS CLOSED AND TRAVEL IS NOT RECOMMENDED SOUTHWEST OR 
EAST OF BROWNFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3312 10259 3318 10239 3296 10244 3296 10259

$$

26

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at May 4, 3:49 PM CDT, 3 hours 37 minutes earlier.

Area forecast discussion, May 4, 3:49 PM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
349 PM CDT MON MAY 4 2015

.SHORT TERM...
THE BULK OF EVIDENCE CONTINUES TO POINT TOWARDS A VALID THREAT FOR
FLOODING OR FLASH FLOODING MAINLY ON THE CAPROCK TONIGHT. MOIST
SOUTHEASTERLY LOW LEVEL INFLOW WILL INCREASE THROUGH THE LATE
AFTERNOON AND EVENING AS SOUTHWEST FLOW ALOFT INCREASES WHILE LEAD
DISTURBANCES SWING THROUGH EARLY THIS EVENING AND AGAIN LATER IN THE
NIGHT. FORECAST PRECIPITABLE WATER VALUES LATER TONIGHT HAVE
INCREASED TO AROUND 1.3 INCHES OVER THE CENTRAL SOUTH PLAINS WITH
BOTH WRF/NAM AND GFS SOLUTIONS...OR MORE THAN DOUBLE THE AVERAGE FOR
THIS TIME OF YEAR. EARLY EVENING CONVECTION APPEARS LIKELY TO MATURE
INTO ONE OR MORE CONVECTIVE SYSTEMS OVER THE SOUTHWESTERN OR WESTERN
SOUTH PLAINS...THAT SHOULD PERSIST AND EDGE EAST OR SOUTHEAST INTO
THE LOW LEVEL INFLOW DURING THE NIGHT....PERHAPS ALONG AN
INCREASINGLY WELL-DEFINED SOUTHWEST-NORTHEAST BOUNDARY.

MORE SOLUTIONS ARE PRODUCING LARGE RAINFALL TOTALS DURING THE NIGHT
AS CONVECTIVE SYSTEMS WORK SLOWLY EASTWARD...WITH HIGHEST TOTALS
MOSTLY IN THE 3" TO 5" RANGE...ALTHOUGH A FEW SOLUTIONS EVEN HIGHER.
THIS IS CONSISTENT WITH OUR PREVIOUS FORECAST. PINPOINTING EXACTLY
WHERE HIGHEST TOTALS WILL FALL REMAINS SOMEWHAT ELUSIVE THOUGH WE
ARE STARTING TO SEE BETTER SIGNALS OF THE MAXIMUM MOISTURE
CONVERGENCE STRETCHING FROM THE SOUTHWEST INTO THE CENTRAL AND
EASTERN SOUTH PLAINS. AS SUCH WE HAVE EXPANDED THE FLASH FLOOD WATCH
ONE ADDITIONAL ROW OF COUNTIES TO THE EAST. THE POSSIBLE HIGH TOTAL
RAINFALL WILL CONTINUE TO JUSTIFY POTENTIAL FOR A FLASHY NATURE TO
THE FLOODING THREAT ALTHOUGH AREAL FLOOD THREAT OVERALL PROBABLY
WILL DOMINATE FOR MOST LOCATIONS. URBAN AREAS IN PARTICULAR WILL BE
AT RISK FOR VERY RAPID RUNOFF. THERE MAY NOT BE MUCH OPPORTUNITY FOR
DISCRETE ROTATING CELLS THIS EVENING...AND SHEAR IS RATHER WEAK
ANYWAY EXCEPT NEAR THE NEW MEXICO BORDER. WE MAY SEE A FEW STRONG OR
SEVERE STORMS MAINLY THIS REGION THOUGH A BRIEF ROGUE SEVERE CELL
COULD OCCUR ALMOST ANYWHERE AS CONVECTIVE ENERGY LEVELS INCREASE
CLOSE TO 1000 JOULES PER KILOGRAM.

SHOULD RAIN EVENT UNFOLD OVERNIGHT AS IN THE ABOVE SCENARIO...A COOL
MOIST AIRMASS SHOULD SHOVE SOUTH AND WESTWARD EARLY TUESDAY...THOUGH
STILL MAY SEE ON-GOING RAIN AND HEAVY RAIN THREAT AT DAYBREAK
ESPECIALLY NORTHEASTERN ZONES. THE STRONGER APPROACHING UPPER TROUGH
LATE TUESDAY WILL TEND TO TIGHTEN SURFACE TROUGH AND SOLUTIONS ARE
CONSISTENT INDICATING A DRY-LINE PUSH ALONG THE NEW MEXICO BORDER IF
NOT A LITTLE FURTHER EAST IN THE AFTERNOON. THIS ZONE MAY BE AT RISK
FOR SEVERE STORMS BY LATE TUESDAY ALTHOUGH ADDITIONAL FORECAST
DETAILS WILL HAVE TO AWAIT TONIGHTS OUTCOME. RMCQUEEN

.LONG TERM...
ONGOING WIDESPREAD CONVECTION TUESDAY EVENING WILL CONTINUE INTO
THE EARLY HOURS OF WEDNESDAY UNTIL UPPER LEVEL TROUGH AXIS SHIFTS
NE ACROSS WEST TEXAS INTO OKLAHOMA. WEAK RIDGING BEHIND THE
DEPARTING WAVE WILL PROVIDE A BRIEF LULL IN PRECIP CHANCES
THROUGH THE EARLY AFTERNOON ON WEDNESDAY...UNTIL AN UPPER LEVEL
WAVE PUSHES ACROSS THE DRYLINE IN OUR SOUTH/SOUTHEASTERN ZONES
PROVIDING ENOUGH UPPER LEVEL INSTABILITY TO COINCIDE WITH
CONVERGENCE ALONG THE DRYLINE AND DEEPER MOISTURE OFF THE CAPROCK
TO EXPECT STRONG TO POSSIBLY SEVERE STORMS TO INITIATE IN OUR AREA
AND EXIT EASTWARD AS WEDNESDAY EVENING PROGRESSES.

GUIDANCE SUGGESTS DRYLINE CONVECTION CHANCES CONTINUE THURSDAY...
FRIDAY AND INTO THE WEEKEND AS THE PACIFIC LOW SLOWLY PLODS ACROSS
THE FOUR CORNERS INTO WEST TEXAS THROUGH THE WEEKEND...NOT EXITING
EAST UNTIL EARLY MONDAY. MAINTAINED CHANCE/SLIGHT CHANCE POPS FOR
THE END OF THE WEEK INTO THE WEEKEND ESPECIALLY EAST OF THE
CAPROCK AS THE MEAN DRYLINE POSITION SEEMS TO FAVOR THE DIVIDE
BETWEEN THE SOUTH PLAINS AND ROLLING PLAINS.

TEMPERATURES WILL REMAIN RIGHT AROUND NORMAL..TO POSSIBLY A TICK
BELOW...THROUGH THE FORECAST PERIOD. INCREASED LOW LEVEL
MOISTURE...CLOUD COVER AND POTENTIALLY SIGNIFICANT RAINFALL FROM
PREVIOUS COUPLE OF DAYS WILL ALL HELP TO KEEP MAX TEMPS AT BAY.
GUIDANCE HINTS TOWARD ANOTHER SIMILAR SYSTEM SETTING UP FOR NEXT
WEEK WITH MULTIPLE DAYS OF DRYLINE CONVECTION.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        55  69  51  78 /  90  70  30   0
TULIA         57  67  55  80 /  90  80  60  10
PLAINVIEW     58  68  56  80 /  90  80  50  10
LEVELLAND     57  72  57  81 /  90  70  20   0
LUBBOCK       58  70  59  82 /  90  70  30  10
DENVER CITY   57  77  57  81 /  90  50  20  10
BROWNFIELD    58  74  58  82 /  90  60  20  10
CHILDRESS     61  70  62  83 /  80  80  60  30
SPUR          58  69  60  83 /  90  70  50  40
ASPERMONT     61  73  63  82 /  60  70  50  40

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ021>024-027>030-
033>036-039>042.

&&

05/55
Hazardous weather outlook, May 4, 12:25 PM CDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1225 PM CDT MON MAY 4 2015

TXZ021>044-051730-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1225 PM CDT MON MAY 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS MUCH OF THE
OUTLOOK AREA THIS AFTERNOON. A FEW OF THESE STORMS COULD BECOME
SEVERE AND PRODUCE LOCALLY HEAVY RAIN...WIND GUSTS TO 60 MPH AND
HAIL TO PING PONG BALL SIZE. ADDITIONAL THUNDERSTORMS ARE EXPECTED
TO FORM IN EASTERN NEW MEXICO AND MOVE EASTWARD ACROSS THE STATE
LINE THIS EVENING. THIS ACTIVITY MAY BE BETTER ORGANIZED AND COULD
BRING THE RISK OF WIND GUSTS TO 65 MPH ALONG WITH GOLF BALL SIZE
HAIL TO THE WESTERN SOUTH PLAINS. THE THUNDERSTORMS ARE EXPECTED TO
GROW INTO ONE OR MORE CONVECTIVE COMPLEXES TONIGHT AS THEY MOVE EAST
AND NORTHEASTWARD OVER THE SOUTH PLAINS AND FAR SOUTHWEST TEXAS
PANHANDLE. HEAVY RAINFALL AND THE THREAT FOR AREAS OF FLASH FLOODING
AND INUNDATION FLOODING WILL WILL BECOME INCREASING LIKELY OVER MUCH
OF THE CAPROCK TONIGHT INTO EARLY TUESDAY. A FLASH FLOOD WATCH IS IN
EFFECT FROM LATE THIS AFTERNOON THROUGH EARLY TUESDAY MORNING FOR
THE SOUTHWEST TEXAS PANHANDLE AND WESTERN AND CENTRAL SOUTH
PLAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE THREAT FOR HEAVY RAIN AND FLOODING MAY CONTINUE THROUGH MIDDAY
TUESDAY...MAINLY ACROSS THE FAR SOUTHERN TEXAS PANHANDLE.
ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT IS POSSIBLE TUESDAY
AFTERNOON ACROSS MOST OF THE OUTLOOK AREA. THESE STORMS MAY ALSO
PRODUCE HEAVY RAINFALL THAT COULD LEAD TO LOCALIZED FLOODING.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH
SATURDAY...MAINLY ACROSS CENTRAL AND EASTERN PORTIONS OF THE
OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, May 4, 6:26 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
626 PM CDT MON MAY 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     FLOOD            3 W LUBBOCK             33.58N 101.93W
05/04/2015                   LUBBOCK            TX   CITY OFFICIAL

            CITY WORKER REPORTED THE INTERSECTION AT BOSTON AND
            19TH STREET FLOODED. ROAD BEING CLOSED DUE TO HIGH
            WATER.

&&

EVENT NUMBER LUB1500137

SCOBB
Local storm report, May 4, 6:45 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
645 PM CDT MON MAY 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     FLOOD            2 SW LUBBOCK            33.56N 101.90W
05/04/2015                   LUBBOCK            TX   EMERGENCY MNGR

            FLOODING ALONG 34TH STREET BETWEEN CHICAGO AND QUAKER.
            BARRICADES CLOSING OFF PORTIONS OF THE ROAD. REPORTED BY
            EOC.

&&

EVENT NUMBER LUB1500138

SCOBB
Local storm report, May 4, 6:53 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
653 PM CDT MON MAY 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     HEAVY RAIN       4 SSW LUBBOCK           33.53N 101.88W
05/04/2015  M2.09 INCH       LUBBOCK            TX   NWS OFFICE

            3-4 INCH PER HOUR RAINFALL RATES OCCURRED WITH TWO
            ROUNDS OF STORMS PRODUCING WIDESPREAD URBAN FLOODING.

&&

EVENT NUMBER LUB1500139

SCOBB
Local storm report, May 4, 7:24 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
724 PM CDT MON MAY 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HEAVY RAIN       3 SW LUBBOCK            33.55N 101.91W
05/04/2015  M3.01 INCH       LUBBOCK            TX   NWS EMPLOYEE

            REPORT BY NWS EMPLOYEE OF 3.01 INCHES OF RAINFALL NEAR
            42ND AND INDIANA.

&&

EVENT NUMBER LUB1500140

SCOBB

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 8:16 PM CDTFlash Flood WarningLUBLynn5 hr
May 4, 8:55 PM CDTAreal Flood WarningLUBGarza, Lynn3 hr
May 4, 9:51 PM CDTAreal Flood WarningLUBGarza, Kent114 min
May 4, 11:18 PM CDTAreal Flood WarningLUBGarza, Kent, Lynn, Terry3 hr
May 5, 12:18 AM CDTAreal Flood AdvisoryLUBLubbock117 min
May 5, 1:46 AM CDTSpecial Weather StatementLUBCrosby, Dickens, Kent44 min
May 5, 4:40 AM CDTAreal Flood WarningLUBCochran, Hockley, Terry, Yoakum3 hr
May 5, 5:46 AM CDTSpecial Weather StatementLUBHockley, Lubbock, Lynn, Terry44 min
May 5, 6:16 AM CDTAreal Flood WarningLUBLubbock, Lynn3 hr
May 5, 6:33 AM CDTSpecial Weather StatementLUBLubbock, Lynn27 min
May 5, 7:37 AM CDTAreal Flood AdvisoryLUBCrosby, Garza113 min
May 5, 5:32 PM CDTSevere Thunderstorm WarningLUBKent, Stonewall43 min
May 5, 6:20 PM CDTSpecial Weather StatementLUBLubbock25 min
May 5, 6:29 PM CDTAreal Flood AdvisoryLUBLubbock3 hr
May 5, 6:35 PM CDTSevere Thunderstorm WarningLUBHale, Lubbock25 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.